Previous |  Up |  Next


Title: Сто лет существования Общества чехословацких математиков и физиков (Russian)
Title: A century of the Union of Czechoslovak Mathematicians and Physicists (English)
Author: Kořínek, Vladimír
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 12
Issue: 2
Year: 1962
Pages: 165-166
Category: history
DOI: 10.21136/CMJ.1962.100508
Date available: 2008-06-09T13:14:02Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_12-1962-2_1.pdf 473.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo